Quantcast



 
Thread Rating:
  • 0 Votes - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5

Strange Symptoms from BP Medications

Post: #1
10-31-2011, 03:03 AM
member13864 Offline
**

Strange Symptoms from BP Medications

My father is on a number of BP drugs for high blood pressure and heart problems. He lives alone since my mother passed away so I have to check in on him and make sure he is taking his medications. Today when I called, he answered the phone and was all confused. He wasn't speaking properly.

This happened before and I took him in to check if he had had a stroke. There was nothing. I took him in today and there was nothing from the doctors but they mentioned I should get his medications checked.

He is only taking BP meds. Do these have side effects that can cause confusion?




Find all posts by this user Quote this message in a reply
Post: #2
10-31-2011, 11:58 AM
member65749 Offline
**

RE: Strange Symptoms from BP Medications

I don't know about the drugs but he could be having confusion if his blood pressure is not being kept under control. They would have taken his blood pressure at the hospital. Did they mention if it was high?




Find all posts by this user Quote this message in a reply
Post: #3
11-03-2011, 03:54 AM
member13864 Offline
**

RE: Strange Symptoms from BP Medications

They only told me that his medications should be checked. I was so worried that I didn't ask why. So maybe the medications aren't working then?




Find all posts by this user Quote this message in a reply
Post: #4
11-03-2011, 11:47 AM
member65749 Offline
**

RE: Strange Symptoms from BP Medications

That is correct. But it could also be some drug interactions too. I can't say as well as a doctor or pharmacist would be able. I think you need to get an appointment with your father to talk to his doctor to see if the medications aren't adjusted properly.




Find all posts by this user Quote this message in a reply
Post Reply 




                 
                 

Copyright 2007-2018 Chaotic Inceptions - Wellescent.com